The regulator problem with robust stability

M.K.K. Cevik, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

261 Downloads (Pure)
Original languageEnglish
Pages (from-to)1393-1406
JournalAutomatica
Volume31
Publication statusPublished - 1995

Cite this

Cevik, M. K. K., & Schumacher, J. M. (1995). The regulator problem with robust stability. Automatica, 31, 1393-1406.
Cevik, M.K.K. ; Schumacher, J.M. / The regulator problem with robust stability. In: Automatica. 1995 ; Vol. 31. pp. 1393-1406.
@article{cf41c9f4ab9341e9a76ac6515a85bc4a,
title = "The regulator problem with robust stability",
author = "M.K.K. Cevik and J.M. Schumacher",
year = "1995",
language = "English",
volume = "31",
pages = "1393--1406",
journal = "Automatica",
issn = "0005-1098",
publisher = "Elsevier Limited",

}

Cevik, MKK & Schumacher, JM 1995, 'The regulator problem with robust stability' Automatica, vol. 31, pp. 1393-1406.

The regulator problem with robust stability. / Cevik, M.K.K.; Schumacher, J.M.

In: Automatica, Vol. 31, 1995, p. 1393-1406.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The regulator problem with robust stability

AU - Cevik, M.K.K.

AU - Schumacher, J.M.

PY - 1995

Y1 - 1995

M3 - Article

VL - 31

SP - 1393

EP - 1406

JO - Automatica

JF - Automatica

SN - 0005-1098

ER -

Cevik MKK, Schumacher JM. The regulator problem with robust stability. Automatica. 1995;31:1393-1406.